# SDR 2003FA0000495

- Difficulty date: May 5, 2003
- Submitted: May 14, 2003
- Operation: General aviation
- Aircraft: N8242T
- Make and model: Beech F33A
- Aircraft serial: CE1610
- Engine: Cont IO520BB
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Part number: RA216CW
- Part serial: B2854
- Condition: Worn
- Location: Pneumatic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GROUND RUN UP OUTPUT OF ENGINE DRIVEN DRY AIR PUMP FAILED TO PUT OUT PROPER PRESSURE AT IDLE RPM.  RAN AIRCRAFT UP AND AIR PRESSURE STILL LOW AT HIGHT RPM.  TESTED SYSTEM AND FOUND ENGINE DRIVEN AIR PUMP NO WORKING PROPERLY.  BELIEVE DRY AIR PUMP VANES ARE WORN.  HAVE NO RECOMMENDATIONS.
